Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Gout symptoms, flourical, kidney stones, hives, rashes, loss of appetite

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3388 Questions
I have been taking flourical 3 times a day for a month. I am experiencing what appears to be gout and I am wondering if the flourical would be responsible
Posted Tue, 24 Apr 2012 in Kidney Conditions
Answered by Dr. Raju A.T 1 hour later
Hi ,

Thanks for your query ,

No, There are no such recorded sideeffects of Flourical ( flouride + calcium )

The commonest sideeffects with the preparations are Gas , swelling of the abdomen,Gastric upset, abdominal pain, rarer side effects include excess fluoride in the teeth causing discoloration,kidney stones,hives,rash,loss of appetite,reaction due to an allergy.

Get yourself examined for the symptoms you have now by a orthopedician.

Hope I have answered your query. If you have any follow up queries I will be available to answer them.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Nephrologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor